Alert archive / Kansas / Flash Flood Warnings in 2015

Flash Flood Warning 28, NWS Goodland, KS

July 19, 2015Graham County, Kansas

NWS Goodland, KS issued this flash flood warning at Jul 19, 2015, 3:01 AM CDT for Graham County, Kansas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2015, 3:01 AM CDT (08:01 UTC)
Expired
Jul 19, 2015, 6:00 AM CDT
In force
3 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

County Graham County, KS

The radar

The Grand Island radar (KUEX), 160 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 4:05 AM CDTHEAVY RAIN 3.6Bogue, KS
Jul 19, 4:08 AM CDTFLASH FLOODBogue, KSFLOODING ON STREETS OF BOGUE. WATER FILLING DITCHES ON HIGHWAY 24 FROM HILL CITY TO NICODEMUS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 67 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 8.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 300 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
300 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
3123 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

901 
WGUS53 KGLD 190801
FFWGLD
KSC065-191100-
/O.NEW.KGLD.FF.W.0028.150719T0801Z-150719T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
301 AM CDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN GRAHAM COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 600 AM CDT
    
* AT 259 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
  A THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA.  
  RAINFALL AMOUNTS IN EXCESS OF 1.50 INCHES OF RAIN HAVE FALLEN IN A 
  SHORT PERIOD OF TIME. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HILL CITY...BOGUE AND NICODEMUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3913 9988 3955 9992 3957 9960 3915 9961

$$
1 follow-up statement
650 
WGUS73 KGLD 190853
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
353 AM CDT SUN JUL 19 2015

KSC065-191100-
/O.CON.KGLD.FF.W.0028.000000T0000Z-150719T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAHAM KS-
353 AM CDT SUN JUL 19 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
EASTERN GRAHAM COUNTY...

AT 349 AM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN THE 
STREETS OF BOGUE. WATER WAS ALSO RISING IN THE DITCHES ALONG HIGHWAY 
24 FROM HILL CITY TO NICODEMUS. UP TO THREE INCHES OF RAIN HAVE 
FALLEN IN THE HILL CITY AREA AND EASTERN GRAHAM COUNTY. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HILL CITY...BOGUE AND NICODEMUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3913 9988 3955 9992 3957 9960 3915 9961

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 2:58 AM CDT, 3 minutes earlier.

Area forecast discussion, Jul 19, 2:58 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
158 AM MDT SUN JUL 19 2015

.UPDATE...
ISSUED AT 108 AM MDT SUN JUL 19 2015

UPDATED GRIDS AND ZONES FOR THE EXPIRATION OF SEVERE THUNDERSTORM
WATCH 439.

UPDATE ISSUED AT 837 PM MDT SAT JUL 18 2015

ADDED ADDITIONAL KANSAS COUNTIES TO SEVERE WATCH 439 EFFECTIVE TIL
07Z.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 646 PM MDT SAT JUL 18 2015

UPDATED GRIDS AND ZONES FOR THE ISSUANCE OF SEVERE THUNDERSTORM
WATCH 439 EFFECTIVE UNTIL 07Z.

.LONG TERM...(WEDNESDAY THROUGH SATURDAY)
ISSUED AT 157 AM MDT SUN JUL 19 2015

FOR THE LONG TERM...THE GFS AND EUROPEAN ARE FINALLY STARTING TO COME
INTO AGREEMENT. THE STRONG UPPER LEVEL RIDGE THAT HAS BEEN MOVING WEST
OVER THE SOUTHERN STATES ALL WEEK HAS ITS RIDGE PEAK SITTING OVER THE
HIGH PLAINS AT 12Z WEDNESDAY. THE BEST AND ONLY SIGNIFICANT CHANCE FOR
PRECIP DURING THE LONG TERM IS WEDNESDAY 12Z THROUGH 06Z THURSDAY.
THERE IS SURFACE MOISTURE BEING PULLED UP FROM THE SOUTHWEST MONSOON AS
WELL AS SOME UPPER LEVEL SHORTWAVES THAT PASS OVER THE CWA. AFTER
THIS...PRECIP CHANCES DECLINE DUE TO THE RIDGE PUSHING FURTHER WEST AND
GAINING STRENGTH. FRIDAY AND SATURDAY LOOK TO BE DRIER AND WARMER THEN
THE OTHER DAYS IN THE LONG TERM DUE TO THE STRONG HIGH PRESSURE. THERE
IS A LOW PRESSURE THAT STARTS TO PUSH DOWN INTO THE NORTHWEST STATES
WEDNESDAY BUT JUST GETS PULLED INTO THE NORTHERN UPPER LEVEL FLOW
BECAUSE THE HIGH PRESSURE SHOWS TO BE TOO STRONG TO PENETRATE.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1126 PM MDT SAT JUL 18 2015

SOME MVFR CONDITIONS WILL BE POSSIBLE AT KMCK EARLY IN THIS
FORECAST AS STORMS MOVE THROUGH THAT AREA. CONDITIONS AT KGLD
SHOULD CONTINUE TO IMPROVE TO VFR WITH THE BACK EDGE OF STORMS
MOVING EAST. FORECAST SOUNDINGS AT BOTH SITES INDICATE STRATUS
POSSIBLE TOWARD SUNRISE AND CONTINUE THROUGH MID MORNING. VFR WILL
RETURN BY MID TO LATE MORNING AT BOTH SITES. LATER SUNDAY EVENING
ANOTHER ROUND OF STORMS WILL BE POSSIBLE.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...FS
SHORT TERM...FS
LONG TERM...CLT
AVIATION...FS
Hazardous weather outlook, Jul 18, 4:18 PM CDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
318 PM MDT SAT JUL 18 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-192130-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
318 PM MDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS
AFTERNOON INTO EARLY EVENING ALONG AND WEST OF A LINE FROM LEOTI
TO BURLINGTON TO WRAY. THIS CLUSTER OF THUNDERSTORMS IS EXPECTED
TO MOVE ACROSS THE REST OF THE AREA THROUGH THE OVERNIGHT HOURS.
THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY
HEAVY RAINFALL. AN ISOLATED TORNADO CANNOT BE RULED OUT EARLY IN
THE ONSET OF THESE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

WIDESPREAD THUNDERSTORMS ARE ANTICIPATED SUNDAY EVENING INTO
MONDAY MORNING GENERALLY SOUTH OF A LINE FROM YUMA COLORADO TO
NORTON KANSAS. A FEW STORMS MAY BE STRONG TO SEVERE WITH LARGE
HAIL AND DAMAGING WINDS AS THE PRIMARY THREATS. FLASH FLOODING
IS POSSIBLE FOR LOCATIONS THAT RECEIVE MULTIPLE ROUNDS OF HEAVY
RAINFALL.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM MONDAY
THROUGH WEDNESDAY. THE GREATEST CHANCE FOR THUNDERSTORMS SHOULD
ARRIVE TUESDAY THROUGH TUESDAY NIGHT. A FEW STRONG TO SEVERE
STORMS...AS WELL AS LOCALLY HEAVY RAINFALL...WILL CONTINUE TO BE
THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON INTO THE
OVERNIGHT HOURS.

In the hours before

Special weather statement, Jul 18, 10:28 PM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1028 PM CDT SAT JUL 18 2015

KSZ002-014-190345-
THOMAS KS-RAWLINS KS-
1028 PM CDT SAT JUL 18 2015

AT 1026 PM CDT...A LINE OF STRONG THUNDERSTORM OUTFLOW WINDS
EXTENDED ALONG A LINE FROM 6 MILES NORTHWEST OF BIRD CITY TO 14
MILES NORTHWEST OF SHARON SPRINGS...AND MOVING EAST AT 25 MPH.

WIND GUSTS OF 62 MPH AT ST. FRANCIS HAVE BEEN REPORTED WITH THESE
OUTFLOW WINDS.

LOCATIONS IMPACTED INCLUDE...
COLBY...ATWOOD...BREWSTER...LEVANT...REXFORD...MCDONALD...HERNDON...
GEM...LUDELL AND MENLO.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 36 AND 74.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHWESTERN KANSAS.

LAT...LON 3914 10072 3914 10139 3999 10140 4000 10074
TIME...MOT...LOC 0326Z 262DEG 24KT 3981 10162 3909 10186

LUNDQUIST
Special weather statement, Jul 18, 10:57 PM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1057 PM CDT SAT JUL 18 2015

NEZ080-190415-
HITCHCOCK NE-
1057 PM CDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HITCHCOCK COUNTY UNTIL
1115 PM CDT...

AT 1056 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PALISADE...OR 10 MILES SOUTHWEST OF HAYES CENTER...MOVING
SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRENTON AND PALISADE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4016 10104 4033 10131 4035 10129 4035 10076
TIME...MOT...LOC 0356Z 308DEG 24KT 4039 10113

LUNDQUIST
Special weather statement, Jul 18, 11:38 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1038 PM MDT SAT JUL 18 2015

KSZ002-NEZ079-080-190500-
RAWLINS KS-DUNDY NE-HITCHCOCK NE-
1038 PM MDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RAWLINS...WESTERN
HITCHCOCK AND SOUTHEASTERN DUNDY COUNTIES UNTIL 1100 PM MDT/MIDNIGHT
CDT/...

AT 1038 PM MDT /1138 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTHWEST OF STRATTON...OR 13 MILES EAST OF
BENKELMAN...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL...WIND GUSTS UP TO 50 MPH AND HEAVY RAINFALL WILL
BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STRATTON AND MAX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT/200 AM
CDT/ FOR NORTHWESTERN KANSAS AND SOUTHWESTERN NEBRASKA.

LAT...LON 3990 10131 4021 10159 4034 10124 3990 10097
TIME...MOT...LOC 0438Z 270DEG 21KT 4008 10128

LUNDQUIST
Special weather statement, Jul 19, 12:02 AM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1102 PM MDT SAT JUL 18 2015

KSZ002-NEZ079-080-190515-
RAWLINS KS-DUNDY NE-HITCHCOCK NE-
1102 PM MDT SAT JUL 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RAWLINS...HITCHCOCK
AND EAST CENTRAL DUNDY COUNTIES UNTIL 1115 PM MDT/1215 AM CDT/...

AT 1101 PM MDT /1201 AM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTHEAST OF STRATTON...OR 8 MILES WEST OF
TRENTON...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRENTON...PALISADE AND STRATTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT/200 AM
CDT/ FOR NORTHWESTERN KANSAS AND SOUTHWESTERN NEBRASKA.

LAT...LON 4004 10076 4003 10076 3996 10093 3988 10121
      4024 10146 4035 10113 4035 10098
TIME...MOT...LOC 0501Z 239DEG 22KT 4019 10118

LUNDQUIST
Special weather statement, Jul 19, 12:16 AM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1216 AM CDT SUN JUL 19 2015

KSZ002-NEZ080-081-190530-
RAWLINS KS-HITCHCOCK NE-RED WILLOW NE-
1216 AM CDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RAWLINS...HITCHCOCK
AND SOUTHWESTERN RED WILLOW COUNTIES UNTIL 1230 AM CDT...

AT 1216 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR TRENTON...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRENTON...CULBERTSON AND STRATTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHWESTERN KANSAS AND SOUTHWESTERN NEBRASKA.

LAT...LON 4000 10062 4000 10074 3996 10074 3991 10118
      4023 10130 4035 10099 4035 10092
TIME...MOT...LOC 0516Z 228DEG 18KT 4015 10107

LUNDQUIST
Special weather statement, Jul 19, 2:21 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
221 AM CDT SUN JUL 19 2015

KSZ016-190800-
GRAHAM KS-
221 AM CDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR GRAHAM COUNTY UNTIL 300 AM CDT...

AT 220 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES EAST OF MORLAND...OR 7 MILES WEST OF HILL CITY...MOVING EAST AT
30 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HILL CITY...MORLAND...BOGUE...NICODEMUS AND PENOKEE.

LAT...LON 3915 10008 3956 10010 3956 9960 3914 9961
TIME...MOT...LOC 0720Z 266DEG 27KT 3937 9998

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 9:35 PM CDTSevere Thunderstorm WarningGLDCheyenne55 min
Jul 18, 9:45 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace60 min
Jul 18, 9:54 PM CDTSpecial Weather StatementGLDWallace51 min
Jul 18, 10:06 PM CDTSevere Thunderstorm WarningGLDCheyenne39 min
Jul 18, 10:28 PM CDTSpecial Weather StatementGLDRawlins, Thomas17 min
Jul 18, 10:35 PM CDTSevere Thunderstorm WarningGLDWallace40 min
Jul 18, 10:39 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins47 min
Jul 18, 11:08 PM CDTSevere Thunderstorm WarningGLDLogan, Wallace52 min
Jul 18, 11:54 PM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace51 min
Jul 19, 12:33 AM CDTSevere Thunderstorm WarningGLDThomas57 min
Jul 19, 12:58 AM CDTSevere Thunderstorm WarningGLDSheridan62 min
Jul 19, 1:59 AM CDTSevere Thunderstorm WarningGLDGove61 min
Jul 19, 2:21 AM CDTSpecial Weather StatementGLDGraham39 min
Jul 19, 2:38 AM CDTSevere Thunderstorm WarningGLDGraham52 min
Jul 19, 3:17 AM CDTTornado WarningGLDGraham28 min
Jul 19, 3:04 PM CDTFlash Flood WatchGLDGove, Graham, Greeley, Logan, Sheridan, Sherman and 3 more6 hr
Jul 19, 6:45 PM CDTSevere Thunderstorm WarningGLDGreeley, Wallace60 min

Nearby

Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.